# SDR AALA20121130004

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 79,442 hours, 36,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND CENTER CEILING EMERGENCY LIGHTS BETWEEN AFT LAVATORIES INOPERATIVE.  RESEATED BATTERIES.  OPS CHECK NORMAL.
